# SDR DALA2021031601480

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND 1 EA CRACK OF THE FWD OUTER CHORD (INTERNAL) AT STRINGER 7R BULKHEAD AT STA1809. S-7R. FRAME FWD OUTER CHORD. 01EA 5MM( 0.1968") CRACK REPAIRED PER SRM 53-80-08. (LP 1752898)
